MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ZIP 16 SURGICAL SKIN CLOSURE DEVICE; TAPE AND BANDAGE, ADHESIVE

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP ZIP 16 SURGICAL SKIN CLOSURE DEVICE; TAPE AND BANDAGE, ADHESIVE
Catalog Number PS1160
Medical Device Problem Code Biocompatibility (2886)
Health Effect - Clinical Codes Dysphagia/ Odynophagia (1815); Hypersensitivity/Allergic reaction (1907); Itching Sensation (1943); Rash (2033); Dysphasia (2195)
Date of Event 09/30/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3 other text : device discarded.
 
Event or Problem Description
It was reported that the zip device was used to close the wound after the patient's total knee replacement.The zip was removed from the patient three days early due to an allergic reaction.Patient developed a rash on the wound site and was having difficulty swallowing.Attempts are being made to obtain additional information about the adverse consequences and treatment.
 
Additional Manufacturer Narrative
Additional information: b5, d4 h3 other text : device discarded.
 
Event or Problem Description
It was reported that the zip device was used to close the wound after the patient's total knee replacement.The zip was removed from the patient three days early due to an allergic reaction.Patient developed a rash on the wound site, had itching, and was having difficulty swallowing.

Brand Name
ZIP 16 SURGICAL SKIN CLOSURE DEVICE
Common Device Name
TAPE AND BANDAGE, ADHESIVE
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
colette chung
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key17914844
Report Number3015967359-2023-02095
Device Sequence Number6653445
Product Code KGX
UDI-Device Identifier10865379000016
UDI-Public10865379000016
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPS1160
Device Lot Number0000234200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/03/2023
Supplement Date Received by Manufacturer12/08/2023
Initial Report FDA Received Date10/11/2023
Supplement Report FDA Received Date01/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown